Advertisement

Do people taking warfarin (Coumadin) bruise more easily?

Dr. Mehmet Oz, MD
Cardiology (Cardiovascular Disease)
Coumadin or warfarin is among the medications that can increase your risk of bruising after getting knocked or bumped. Watch Dr. Oz discuss medications and bruising.



Continue Learning about Anticoagulant

Is it safe to stop taking blood thinners for afib before hip surgery?
Dr. Rishi G. Anand, MDDr. Rishi G. Anand, MD
If you suffer from atrial fibrillation (afib) and are taking blood thinners (anticoagulants), you wi...
More Answers
What precautions should I follow when taking blood thinners?
Grant Cooper, MDGrant Cooper, MD
If you are taking warfarin (Coumadin), you already should be having a test regularly to make sure th...
More Answers
What does it mean if my child's PT/INR test result is too low?
Stacy Wiegman, PharmDStacy Wiegman, PharmD
If your child's PT/INR test result is too low, it means that her dose of warfarin may not be eno...
More Answers
Who should take an anticoagulant?
Donna Hill Howes, RNDonna Hill Howes, RN
Warfarin, an anticoagulant, is recommended for people with heart failure, history of a stroke or a T...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.